# SDR UIEA2024110101075

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tag
- Condition: Missing
- Location: Seat Belt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 1ST OBS LAP BELT TSO TAG MARKING IS MISSING ON L/H AND R/H BELTS( REMOVED AND REPLACED 1ST OBSERVER SEAT BELT IAW WORK ORDER #8003 AND AMM 25-11-00. OK FOR SERVICE. )
